Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BoomerSooner_03

Question for Dan...........

Recommended Posts

Hey Dan,

I started the regimen and stayed on it for about two weeks, but I used a ton of BP on my face and it became very red. I definately started out with too much BP. I've been off of the regimen for about 3 or 4 weeks now and I've just been using moisturizer to try to take the redness out.

My question is, I would like to be on the regimen so I'll stop getting pimples, but will my face get red if I start it again. I'm going to start up slowly on the BP, which will probably be a thin layer every other day for a while. But, if my face is going to get red again, I'm just not going to start it and live with the acne. Thanks for the help.

Link to post
Share on other sites

Start slowly, you should be fine. Some redness is normal and to be expected, but if you start with a very small amount, it should be tolerable. Within a few weeks, your skin will be able to accept bp fine.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×